# SDR USAA2012120700009

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 72,702 hours, 32,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 322
- Condition: Low Pressure
- Location: L2 Door
- Part time: 73,109 hours, 21,870 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE CHARGE IS LOW.  SERVICED L2 DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001-A.
